# SDR EY2R57053

- Difficulty date: July 27, 2000
- Submitted: July 27, 2000
- Operation: General aviation
- Make and model: Beech B-60
- Engine: Lyc TIO541*
- Propeller: Hartzl HCF3YR2
- System (JASC): 6100 · Propeller System
- Part: Hub
- Part number: C3266
- Condition: Corroded
- Location: Inside Extension
- Component: Propeller, Hartzl
- Component part number: F3R00050
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

HUB CORRODED INSIDE EXTENSION AT THE PARTING SURFACE.
